Skip to Content
BC Original Headache Relief Powder, Dual-Action Aspirin & Caffeine Dissolve Packs, to Relieve Body Aches, Toothaches & Menstrual Cramps, 50 Count

Price:

8,28 €


BC Original Headache Relief Powder, Dual-Action Aspirin & Caffeine Dissolve Packs, to Relieve Body Aches, Toothaches & Menstrual Cramps, 50 Count

https://nutricity.lu/shop/brswieyhb56qgetg-bc-original-headache-relief-powder-dual-action-aspirin-caffeine-dissolve-packs-to-relieve-body-aches-toothaches-menstrual-cramps-50-count-176403 https://nutricity.lu/web/image/product.template/176403/image_1920?unique=b0aba4f

Stock Expiry Date*: 08-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • BC Original Strength Powder Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Powerful, dual-action powder headache relief formula works to relieve pain fast
  • Pain relief powder that dissolves faster than pills and contains Aspirin, 845 mg (NSAID), and Caffeine, 65 mg
  • Convenient, single-serving, fast-acting dissolve packs to get headache relief on-the-go
  • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
  • Contains 1 box of BC Powder Original Pain Reliever, 50 Powder Packets

8,28 € 8.28 EUR 8,28 € Tax Included

Not Available For Sale

(0,17 € / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Net Content Weight
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Dose Release Method
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Kontaktéiert Eis
Aspirin
Product Benefits Pain Relief, Body Pain Relief, Headache Relief
Ingredients fumaric acid, Lactose Monohydrate, POTASSIUM CHLORIDE., Active Ingredients (in each Powder) - Purposes:Aspirin (NSAID*) 845mg - Pain Reliever/Fever Reducer.Caffeine 65mg - Pain Reliever Aid.*Nonsteroidal Anti-Inflammatory Drug.Inactive Ingredients: Docusate Sodium
Specific Uses For Product Cold, Cough, Arthritis, Muscle Pain, Menstrual Pain, Toothache, Backache, Headache
Model Name Gluten Free, Barilla Pasta, 8.8 oz - Vegan
Global Trade Identification Number 00042037103736, 00310158109501
Brand BC
Flavor Original
Unit Count 50 Count
Item Form Powder
Item Weight 2.88 Ounces
Number Of Items 1
Dosage Form Powder
Manufacturer Prestige Consumer Healthcare
Product Type Aspirin
Active Ingredients Aspirin
Upc 310158109501 042037103736
Package Type Name Bag
Target Audience Unisex-Adults
Net Content Count 50 Count
Net Content Weight 2.88 Ounces
Brand Name BC
Age Range Description Adult
Container Type Box
Manufacturer Part Number 10042037103993
Model Number 10042037103993
Item Dimensions 4.09 x 3.09 x 1.09 inches
Dose Release Method Osmotic Release
Additional Features Fast pain relief. On the go powder stick packs
Target Use Body Part Whole Body
  • Buy Four or More Offer

    Kritt 5% Rabatt wann Dir 4 oder méi Artikelen kaaft

  • Next Purchase Offer
    Kréie 5% Rabatt op Är nächst Kaf.
  • Ships From(Luxembourg)
    Bestellungen ginn veraarbecht a verschéckt vun Brooklyn, USA.

  • Delivery Offer(Luxembourg)
    Fräi Liwwerung bei berechtegte Bestellungen.
Delivery Detail
Geschate Liwwerzäiten: 12–26 Deeg (International).
3–6 Deeg (National).
Safe Checkout
Garantéierten Séchere Bezuelprozess
Return Policy

30-Deeg Retour Garantie
Kaf mat Vertrauen, mat 30-Deeg Retour Ënnerstëtzung.

Free Return Pickup
Gratis Retour Pickup verfügbar
Mir behandelen Retouren direkt bei Iech doheem ouni zousätzlech Käschten.
SKU
BRSWIEYHB56QGETG
Kategorie
Health Care , Over-the-Counter Medication , Pain Relievers , Aspirin
Barcode
310158109501042037103736
Tags


Turn pain into a distant memory with BC's original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC's powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. The unique, dual-action powder formula helps stop minor aches and pains fast. Pour the easy to swallow BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, or Arthritis, trust BC to take care of your pain fast.

Important information

Safety Information

Keep out of reach of children.

Ingredients

Active Ingredients (in each Powder) - Purposes:Aspirin (NSAID*) 845mg - Pain Reliever/Fever Reducer.Caffeine 65mg - Pain Reliever Aid.*Nonsteroidal Anti-Inflammatory Drug.Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.

Directions

Place one (1) powder on tongue every six (6) hours, while symptoms persist. Drink a full glass of water with each dose, or you may stir powder into a glass of water or other liquid. Do not take more than four (4) powders in 24 hours, unless directed by a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.09 x 3.09 x 1.09 inches; 2.88 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-30 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Ergänzungsprodukter sinn keng Medikamenter. D'Produkter, déi op dëser Websäit verkaaft ginn, sinn net fir d'Diagnos, Behandlung, Heelen oder d'Präventioun vun enger Krankheet geduecht. Wann Dir e Gesondheetsproblem hutt, konsultéiert ëmmer e qualifizéierten Gesondheetsprofi virun der Benotzung. D'Individuell Resultater kënnen variéieren. Mat der Plazierung vun enger Bestellung akzeptéiert Dir, Iech un d'Importreglementer vun Ärem Land ze halen. Mir iwwerhuelen d'Rechter an d'Taxen, déi ugewandt sinn, wou et uginn ass.

*Informatiounen iwwer d'Auslafdatum :
Bitte bemierkt, datt d'Auslafdatum vun engem Batch zum aneren variéiere kann. Awer mir garantéieren, datt all d'Produkter, déi un eis Clienten verschéckt ginn, eng gülteg Haltbarkeet hunn an net ofgelaf sinn zum Zäitpunkt vun der Liwwerung.